# SDR AALA200800303

- Difficulty date: February 11, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 18,534 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 28970
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT SIGN LIGHT AT OVERHEAD LEFT MID CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN LIGHT AT OVERHEAD LEFT MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
